# SDR ASOA2015022712305

- Difficulty date: February 11, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,439 hours, 10,074 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BULKHEAD LBL9, FS 280 LWR.  CORROSION REMOVAL FROM FLOOR SUPPORT SLIP ANGLE DOOR POST LT IAW SRM 51-42-10-001-001 & DWG S/B670BA-53-041.   REMOVED CORROSION AT FS 280, LBL9 LWR BLK HEAD IAW SRM 51-21-06-001-001-A10.  FOUND BLENDED AREA OF FS 280.00 BULKHEAD LOWER POST AT LBL9 TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.  COMPLIED WITH STEPS (1) A, B, C, D, SECTION 1 PERMANENT REPAIR SECTION 1 HS STS EA 32-2015-059 ISSUE DATE 02/17/2015.
